# SDR DALA2017041703115

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 62,099 hours, 44,729 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Burned
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO AN ACRID ODOR IN THE FLIGHT DECK REPORTED TO BE FROM THE F/O'S WINDSHIELD.    MAINTENANCE FOUND TERMINAL BLOCK R5-38 AND THE F/O'S WINDSHIELD BURNED AT CONNECTION P WHICH IS THE GROUND SIDE FOR WINDOW ANTI-ICE. THE TERMINAL BLOCK, WINDOW, AND WINDOW HEAT CONTROLLER WERE REMOVED AND REPLACED. THE AIRCRAFT WAS RETURNED TO SERVICE.
